# SDR SWAA2025111836412

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 60,710 hours, 36,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVER WING EXIT DOOR ASSIST PANEL LOOSE.  PANEL SECURED - OK TO CONTINUE PER MEL 25-10-01 SP#1B.  INSTALLED MISSING HARDWARE ON EXIT DOOR LINING REF AMM 52-22-51
